Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Detox rash?

Sep 11, 2018 10:36 PM

So my dr took me off Xeljanz about a week and a half ago. Also all meds because of liver numbers. So I assumed I should stop alcohol as well.
I woke up one night scratching everywhere. Then the next day discovered a red rash under my breasts. I have also had acne around my mouth and I’m not a person who has ever had.
My husband thinks it’s from detoxing off meds...
Has anyone had this happen??

Sep 13, 2018 12:33 PM

Wfd1, I haven't had any issues coming off any meds. But I do have a long list of meds allergies that cause itching. I've had rashes on and off underneath my breasts all summer this year. I think it's the abnormal heart and humidity we're having in GA. I use baby powder and cotton bra liners which seems to be helping. Hugs love & prayers you figure out the cause and a solution! πŸ™‚β€πŸ™πŸŒΌ

Ready to start relieving your pain?

Join Community